# SDR UIEA2024082800855

- Difficulty date: August 30, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 102,454 hours, 24,897 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Dirty
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ZONE 100, LOWER HALF FUSELAGE, FWD AND AFT CARGO COMPARTMENTS VERY DIRTY ALL CARGO SMOKE DET AIR SAMPLING ORIFICES.( LOWER HALF FUSELAGE, FWD AND AFT CARGO COMPARTMENTS, THE SMOKE DET AIR SAMPLING ORIFICES WERE CLEANED IAW AMM 26-16-00-100-804-001 & TLS 654, REV 142, APR 22, 2024 )
